Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 23 found articles
 
 
  Properly discontinuous isometric group actions on inhomogeneous Lorentzian manifolds
 
 
Title: Properly discontinuous isometric group actions on inhomogeneous Lorentzian manifolds
Author: Mukuno, Jun-ichi
Appeared in: Geometriae dedicata
Paging: Volume 168 (2013) nr. 1 pages 359-368
Year: 2013
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands